MAUDE Adverse Event Report: DePuy Orthopaedics Inc US PINNACLE; Pinnacle Hip System : Hip Poly Acetabular Liners

DePuy Orthopaedics Inc US PINNACLE; Pinnacle Hip System : Hip Poly Acetabular Liners
Catalog Number 121932150
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent primary total hip arthroplasty for acetabular protrusion using a pinnacle acetabular system and a corail femoral stem.Unfortunately, three months after surgery, she was diagnosed with a severe medical condition, and approximately six months after the index procedure, she experienced two episodes of hip dislocation.Surgeon stated should another dislocation occur; revision surgery will be planned.The acetabular component orientation appears to be an important contributing factor to the instability.Given the patient's significant comorbidities and the need to minimize the extent and morbidity of revision surgery, surgeon believes that conversion to a dual mobility construct may represent the safest and most appropriate option for patient.(b)(4) created to capture 2nd event with event date of (b)(6) 2026 and 1st event is captured in (b)(4) with event date of (b)(6) 2026.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINNACLE
Common Device Name
Pinnacle Hip System : Hip Poly Acetabular Liners
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50406591
Report Number1818910-2026-14422
Device Sequence Number15746524
Product Code LPH
UDI-Device Identifier10603295014041
UDI-Public(01)10603295014041
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K231873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121932150
Device Lot NumberM40F81
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown